Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Epilepsy, resurfacing fits after intake of medicines for weak feet. Taken levera with normabrain, donamen and vibraina. Cause and remedy?

my sister was having epilepsy problem and doctor prescribed her eptoin ,epilex,levera drugs ..she was not having this problem from last 3 years and doctor said to reduce the dose slowly and then stop giving these medicines she was taking only levera tablets and another neurologist prescribed her normabrain ,vibraina and donamen because she not walking properly ..grip of her feet is when she used levera with normabrain,donamen and vibraina she had fits again...her age is 12 years...pls help
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Chahald2,
Have you heard the axiom- If you try to ride two horses then you come to ground!
The previous fellow managed her so well and infact kept her free of fits for three long years and kudos to him he also was tapering the doses;
And still great he had removed two of them successfully!
I salute him!
Thats the standard of care for Epilepsy management- first keep the patient fits free and after two years slowly start a tapering till tolerated.
The new fellow either did not took full history or you have concealed something to win over the weakness of leg, but Normabrain itself can cause epilepsy, please stop it and ride your first tried and time tested horse only.
Take Care!
Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor